New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gobbler
Regular Member


Date Joined Aug 2010
Total Posts : 21
   Posted 8/17/2010 7:13 PM (GMT -7)   
 I have been having pain in my throat almost like muscle spams for about  6 weeeks all started after  coarse of pedisone after coming off everything went out of control anybody ever have this..
                                                             confused

kazbern
Veteran Member


Date Joined May 2010
Total Posts : 8375
   Posted 8/18/2010 9:09 AM (GMT -7)   
I had a esophageal stricture a few years ago that was pretty awful. Not sure that's what you're experiencing. I complained about problems swallowing for months until one day I told my GI that I could no longer take the Pentasa capsules because my throat was too closed. That got his attention and a week later I had an upper endoscopy with a balloon procedure. Then I added Nexium to my pill box to address suspected reflux. I believe it was the Crohn's that caused the stricture, but I also have gastritis, so the ppi is a good thing.

I remember vaguely that pred can cause or aggravate reflux, so perhaps that happened and you have some scarring or stricturing in the esophagus.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:17 AM (GMT -7)
There are a total of 2,733,406 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
188 Guest(s), 2 Registered Member(s) are currently online.  Details
gitane44, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer